Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Involuntary jerking movements, muscle weakness. Taking orap, encorate. MRI, CT scan normal. Treatment?

Doctor,I am XXXXXX 29 yrs old male, suffering from neuro health problem like involuntary jerk movements , muscle weakness , joint dislocation and pain throughout my body for more than 6 yrs. i consulted doctors and taken medicine like orap, encorate corono and lonazep for 2 to 3 months and due to some side effects ive stopped the medicines. All my scans like MRI, CT Scan and EEG is normal. Doctor said ur brain is weak.Some doctors said its not curable.. Pls tell me what type of problim is this..Is this curable ?... what type of medicine i need to take for permanent cure.. Pls give me a solution...
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Dear patient its seizure disorder it vil take long time to get completely cure. I advised you to continue the neuro medication n physical activity should b increased.
Answered: Wed, 14 May 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor